# SDR IPXA2022020378620

- Difficulty date: January 14, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 22,414 hours, 13,833 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Panel
- Part number: B532707529
- Part serial: NA
- Condition: Broken
- Location: Lwr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300PNL 132SG DAMAGED.FABBED PER SREO A300-5320-16407-E.
